By Topic

Constrained optimization methods in Hilbert spaces and their applications to optimal control problems with functional inequality constraints

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Shimizu, Kiyotaka ; Keio University, Yokohama, Japan ; Fujimaki, S. ; Yo Ishizuka

This note generalizes constrained optimization methods in a finite-dimensional space into Hilbert spaces and investigates computational methods for optimal control problems with functional inequality constraints. Two methods are proposed by applying the feasible direction method and the constrained quasi-Newton method. Subsidiary problems for direction-finding that are originally linear-quadratic programming in a Hilbert space can be transformed into linear-quadratic ones in Rn. Thus, the control problem can be solved by a series of finite-dimensional programming problems.

Published in:

Automatic Control, IEEE Transactions on  (Volume:31 ,  Issue: 6 )